loading...
Fevadol Paracetamol 500 mg – 20 Tablets
Product Description:
- Fevadol Tablets are used to relieve headaches, tension headaches, migraines, backaches, and pains.
- Rheumatism, muscles, toothache and menstrual pain.
- They also relieve sore throats, fevers, headaches, and the pain of colds and flu and are recommended for relief of pain due to mild arthritis.
How To Use:
Adults and children aged 12 years and over:
- Take 2 tablets every 4 hours as needed.
- Do not take more than 8 tablets in 24 hours.
Children aged 6-12 years:
- Give 1/2 to 1 tablet every 4 hours as needed.
Caution & Warnings:
- Do not give this medicine for more than 3 days unless your doctor tells you to.
- Do not take the medicine more than once within 4 hours.
- Do not take more than the recommended dose.
- Not indicated for children under 6 years.
- In case of an overdose of the tablets; Talk to your doctor right away if you take an overdose of this medicine even if you feel normal. This is because taking an overdose of paracetamol can cause serious or delayed liver damage.
- If symptoms persist or your headaches become persistent, see your doctor.
Ingredients:
- The active substance is paracetamol 500mg per tablet, which is a pain reliever and also lowers fever if you have it.
Product Details:
Genuine brands
Temperature Controlled
Secure Payment
Fevadol Paracetamol 500 mg – 20 Tablets
Genuine brands
Temperature Controlled
Secure Payment
About Product
Product Description:
- Fevadol Tablets are used to relieve headaches, tension headaches, migraines, backaches, and pains.
- Rheumatism, muscles, toothache and menstrual pain.
- They also relieve sore throats, fevers, headaches, and the pain of colds and flu and are recommended for relief of pain due to mild arthritis.
How To Use:
Adults and children aged 12 years and over:
- Take 2 tablets every 4 hours as needed.
- Do not take more than 8 tablets in 24 hours.
Children aged 6-12 years:
- Give 1/2 to 1 tablet every 4 hours as needed.
Caution & Warnings:
- Do not give this medicine for more than 3 days unless your doctor tells you to.
- Do not take the medicine more than once within 4 hours.
- Do not take more than the recommended dose.
- Not indicated for children under 6 years.
- In case of an overdose of the tablets; Talk to your doctor right away if you take an overdose of this medicine even if you feel normal. This is because taking an overdose of paracetamol can cause serious or delayed liver damage.
- If symptoms persist or your headaches become persistent, see your doctor.
Ingredients:
- The active substance is paracetamol 500mg per tablet, which is a pain reliever and also lowers fever if you have it.
Product Details: